# SDR IXXA10SMN102S

- Difficulty date: November 9, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,975 hours, 33,577 cycles
- Engine: Ge CFM562C
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Part time: 102,975 hours, 33,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT ELEVATOR T/E LOWER SKIN CRACKED AND DELAMINATED AT STA XE 77.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. PERFORMED BALANCE.  FOUND WITHIN LIMITS, MOMENT 1441.85 IN-LBS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-21, SRM 55-1-0 PAGE 1, SRM 55-4-1 FIG 1 SHEETS 1-2 ITEMS "E" & "F", DPS 4.710 REV "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "L", SRM 51-1-8B, SRM 51-1-21, SRM 51-4-4 PAGES 1-4 AND T/R 51-116 PAGES 2-3.
